# SDR LR7A2016091100948

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T30071
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK, FOUND THE CARGO DOOR EXTERIOR SKIN DENTED AT BS 895 RBL 36.  REPAIRED IAW SMP 583 SRM 51-140-12.
